Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

It does make sense. Thanks Elizabeth Phil. (nm)

Posted by Dinah on December 16, 2001, at 13:55:24

In reply to Re: Unusual Klonopin reaction Dinah, posted by Elizabeth on December 16, 2001, at 13:50:56

 

Thread

 

Post a new follow-up

Your message only Include above post


[87110]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:87071
URL: http://www.dr-bob.org/babble/20011213/msgs/87110.html